# SDR CA070727001

- Difficulty date: July 27, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft time: 10,945 hours
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Part number: AN81510
- Condition: Broken
- Location: Fuel Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE DRIVEN PUMP NR 1, INLET PRESSURE MANIFOLD FITTING AN 815-10 BROKEN IN FLIGHT.  FITTING HAS BEEN REPLACED AND A/C RETURNED TO SERVICE.  (TC NR 20070727001)
